Yes you can. I have taken them together. It may increase how tired you feel. The following is what I found in the Interaction Checker.
Interactions between your selected drugs
Applies to: amitriptyline, Norco (acetaminophen / hydrocodone)
Using amitriptyline together with HYDROcodone may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Sep 2009 • 1 answer
Updated 3 Dec 2009 • 1 answer
Updated 1 May 2012 • 1 answer
Updated 23 Mar 2013 • 4 answers
Updated 19 Jan 2014 • 2 answers